Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Weighted norm inequalities for singular and fractional integrals


Authors: Benjamin Muckenhoupt and Richard L. Wheeden
Journal: Trans. Amer. Math. Soc. 161 (1971), 249-258
MSC: Primary 47.70
DOI: https://doi.org/10.1090/S0002-9947-1971-0285938-7
MathSciNet review: 0285938
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Inequalities of the form $ {\left\Vert {{{\left\vert x \right\vert}^\alpha }Tf} \right\Vert _q} \leqq C{\left\Vert {{{\left\vert x \right\vert}^\alpha }f} \right\Vert _p}$ are proved for certain well-known integral transforms, T, in $ {E^n}$. The transforms considered include Calderón-Zygmund singular integrals, singular integrals with variable kernel, fractional integrals and fractional integrals with variable kernel.


References [Enhancements On Off] (What's this?)

  • [1] K. I. Babenko, On conjugate functions, Dokl. Akad. Nauk SSSR 62 (1948), 157-160. MR 10, 249. MR 0027093 (10:249b)
  • [2] B. Bajšanski and R. Coifman, On singular integrals, Proc. Sympos. Pure Math., vol. 10, Amer. Math. Soc., Providence, R. I., 1967, pp. 1-17. MR 38 #6405. MR 0238129 (38:6405)
  • [3] A. P. Calderón, Commutators of singular integral operators, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1092-1099. MR 31 #1575. MR 0177312 (31:1575)
  • [4] A. P. Calderón and A. Zygmund, On singular integrals, Amer. J. Math. 78 (1956), 289-309. MR 18, 894. MR 0084633 (18:894a)
  • [5] G. H. Hardy and J. E. Littlewood, Some more theorems concerning Fourier series and Fourier power series, Duke Math. J. 2 (1936), 354-382. MR 1545928
  • [6] P. Krée, Sur les multiplicateurs dans $ F{L^p}$ avec poids, Ann. Inst. Fourier (Grenoble) 16 (1966), fase. 2, 91-121. MR 35 #7080. MR 0216245 (35:7080)
  • [7] B. Muckenhoupt and E. M. Stein, Classical expansions and their relation to conjugate harmonic functions, Trans. Amer. Math. Soc. 118 (1965), 17-92. MR 33 #7779. MR 0199636 (33:7779)
  • [8] R. O'Neil, Convolution operators and $ L(p,q)$ spaces, Duke Math. J. 30 (1963), 129-142. MR 26 #4193. MR 0146673 (26:4193)
  • [9] E. M. Stein, Note on singular integrals, Proc. Amer. Math. Soc. 8 (1957), 250-254. MR 19 547. MR 0088606 (19:547b)
  • [10] R. S. Strichartz, $ {L^p}$ estimates for integral transforms, Trans. Amer. Math. Soc. 136 (1969), 33-50. MR 38 #2638. MR 0234321 (38:2638)
  • [11] T. Walsh, On $ {L^p}$ estimates for integral transforms, Trans. Amer. Math. Soc. 155 (1971), 195-215. MR 0284880 (44:2104)
  • [12] A. Zygmund, Trigonometric series. Vols. I, II, 2nd ed., Cambridge Univ. Press, New York, 1959. MR 21 #6498. MR 0236587 (38:4882)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.70

Retrieve articles in all journals with MSC: 47.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0285938-7
Keywords: Singular integrals, fractional integrals, weighted norm inequalities
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society